# SDR RAIA950841

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Req'D Service
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLIGHT OFFICERS LEFT BRAKE INOP, NO PRESSURE SHOWN ON GAUGE.  MAINTENANCE SERVICED BOTH FLIGHT OFFICERS BRAKE MASTER CYLINDERS, P/N ACM26810.  TAXI CHECK GOOD.  (M)
